MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC*SIGMA TC3 FEM LEFT S2.5; SIGMA REVISION IMPLANT : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US PFC*SIGMA TC3 FEM LEFT S2.5; SIGMA REVISION IMPLANT : KNEE FEMORAL
Model Number 96-0086
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address infection of the left knee.All implants were removed and a spacer was placed.No surgical delay.Doi: (b)(6) 2020, dor: (b)(6) 2021, left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Common Device Name
SIGMA REVISION IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11399998
Report Number1818910-2021-04181
Device Sequence Number19676624
Product Code JWH
UDI-Device Identifier10603295232537
UDI-Public10603295232537
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K952830
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number96-0086
Device Catalogue Number960086
Device Lot NumberHY8059
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/22/2021
Supplement Date Received by Manufacturer03/31/2021
Initial Report FDA Received Date03/02/2021
Supplement Report FDA Received Date04/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PFC SIG FEM POST AUG SZ2.5 4MM; PFC*SIGMA TC3 FEM LEFT S2.5; PFC*SIGMA TC3 INS 15MM,SZ2.5; PFC*SIGMA/OV DOME PAT 3 PEG,32; SIG MOD TIB TRAY CEM COCR 2.5; SIGTIBCEMSTM 13X30 1.5/2/2.5/3; PFC SIG FEM POST AUG SZ2.5 4MM; PFC*SIGMA TC3 FEM LEFT S2.5; PFC*SIGMA TC3 INS 15MM,SZ2.5; PFC*SIGMA/OV DOME PAT 3 PEG,32; SIG MOD TIB TRAY CEM COCR 2.5; SIGTIBCEMSTM 13X30 1.5/2/2.5/3
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR